Statistics on Riemannian manifolds: Asymptotic distribution and curvature

Abhishek Bhattacharya, Rabindra N Bhattacharya

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

In this article a nonsingular asymptotic distribution is derived for a broad class of underlying distributions on a Riemannian manifold in relation to its curvature. Also, the asymptotic dispersion is explicitly related to curvature. These results are applied and further strengthened for the planar shape space of k-ads.

Original languageEnglish (US)
Pages (from-to)2959-2967
Number of pages9
JournalProceedings of the American Mathematical Society
Volume136
Issue number8
DOIs
StatePublished - Aug 2008

Fingerprint

Asymptotic distribution
Riemannian Manifold
Curvature
Statistics
Shape Space
Class

Keywords

  • Intrinsic mean
  • Nonparametric analysis
  • Shape space of k-ads

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Statistics on Riemannian manifolds : Asymptotic distribution and curvature. / Bhattacharya, Abhishek; Bhattacharya, Rabindra N.

In: Proceedings of the American Mathematical Society, Vol. 136, No. 8, 08.2008, p. 2959-2967.

Research output: Contribution to journalArticle

@article{b0bf9e8f95ab4b1c8db2478678646d67,
title = "Statistics on Riemannian manifolds: Asymptotic distribution and curvature",
abstract = "In this article a nonsingular asymptotic distribution is derived for a broad class of underlying distributions on a Riemannian manifold in relation to its curvature. Also, the asymptotic dispersion is explicitly related to curvature. These results are applied and further strengthened for the planar shape space of k-ads.",
keywords = "Intrinsic mean, Nonparametric analysis, Shape space of k-ads",
author = "Abhishek Bhattacharya and Bhattacharya, {Rabindra N}",
year = "2008",
month = "8",
doi = "10.1090/S0002-9939-08-09445-8",
language = "English (US)",
volume = "136",
pages = "2959--2967",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "8",

}

TY - JOUR

T1 - Statistics on Riemannian manifolds

T2 - Asymptotic distribution and curvature

AU - Bhattacharya, Abhishek

AU - Bhattacharya, Rabindra N

PY - 2008/8

Y1 - 2008/8

N2 - In this article a nonsingular asymptotic distribution is derived for a broad class of underlying distributions on a Riemannian manifold in relation to its curvature. Also, the asymptotic dispersion is explicitly related to curvature. These results are applied and further strengthened for the planar shape space of k-ads.

AB - In this article a nonsingular asymptotic distribution is derived for a broad class of underlying distributions on a Riemannian manifold in relation to its curvature. Also, the asymptotic dispersion is explicitly related to curvature. These results are applied and further strengthened for the planar shape space of k-ads.

KW - Intrinsic mean

KW - Nonparametric analysis

KW - Shape space of k-ads

UR - http://www.scopus.com/inward/record.url?scp=76849094625&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=76849094625&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-08-09445-8

DO - 10.1090/S0002-9939-08-09445-8

M3 - Article

AN - SCOPUS:76849094625

VL - 136

SP - 2959

EP - 2967

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 8

ER -